# SDR YENA2023005020482

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 40,972 hours, 26,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN FLOOR BEAM LOCATED BTW FR15 AND FR19 PLUS Y= -270.0 ON PASSENGER FLOOR STRUCTURE W1; ALL WORK ACCOMPLISHED ON TOMEX NRC 00149, FLOOR BEAM LOCATED BTW FR15 AND FR19 PLUS Y= -270.0 ON PASSENGER FLOOR STRUCTURE W1, IT IS CLASSIFIED AS NON-REPAIRABLE THEREFORE WAS REPLACED PER EMB-190 SRM 51-10-03, SRM 51-12-01, SRM 51-10-02, SRM 51-41-01, SRM 51-41-02, SRM 51-43-03 AND SRM 51-43-04. (CONSIDERED AS A MAJOR REPAIR)
